# SDR HEEA967372

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62127
- Make and model: Bell 206L
- Aircraft serial: 52023
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Cone Set
- Part number: 406040548101
- Condition: Damaged
- Location: Freewheel
- Component: 406040500113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE. REPLACED WITH SERVICEABLE CONE SET.
